MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch was defective.No harm was reported to philips.We are conservatively reporting this event as the investigation is ongoing.A follow up report will be submitted when further information is received.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, system was outside of clinical use at the time of event.The connection was not re-established, and the customer was using the wired footswitch.The philips field service engineer (fse) visited onsite and found an issue with the wireless footswitch battery.To resolve the issue, fse replaced the wireless footswitch.After replacement the system was returned to work in good working condition.At the time this complaint was received, philips did not have enough information to exclude a potential for serious injury, and as such, the complaint was reported.Since that time, new information has been received, which has confirmed that the reported failure was related to a battery issue in the wireless footswitch.As per the instructions for use (ifu), before using the system, the user must check that the wireless foot switch functions with the system.They should ensure that the battery of the wireless foot switch is fully charged prior to using it and take care not to damage the cable of the charger when moving equipment around the examination room (for example, when moving carts or beds).Alternatively, they could connect a wired foot switch to the auxiliary foot switch connector.Therefore, the battery issue would be noticed prior to procedure commencement and alternative measures (such as using the wired footswitch) would be implemented.This has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.Based on the investigation results, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20076738
Report Number3003768277-2024-04736
Device Sequence Number6537194
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public00884838091528
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown